Yes, there is some levity in this - because of the fine surface capillaries bleeding from the nose occurs easily in many ways. However frequent blood noses, bruising and areas of "pinprick" bleeding can be an indicator of low platelets consistent with cirrhosis. regards Archer
Well if you've never been tested for HepC then it may be a good idea. I don't think everyone who has a bloody nose thinks HepC but you did. The fact that you thought HepC could be an indication that you may test positive or maybe it was simply a bloody nose. good luck
Sorry perhaps I misinterpreted the post. I assumed being on forum you were a "C hepper" enquiring whether the nosebleed was related in any way to the condition - hence my response. In the absence of any Hep C confirmation - I can see why others found your immediately querying Hep C for a nosebleed unusual. regards Archer
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.